MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number G408324
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 29-jan-2026, innovative health became aware of a reprocessed agilis nxt steerable introducer reported to have leaking out of the valve once the sheath was placed into the body, unacceptable maneuverability, and there were bubbles in the line.There were no patient consequences reported as a result of this event.A review of the process control record was performed to ensure that each manufacturing and inspection operation was performed and no anomalies were noted.The device met all inspection criteria at the time of manufacturing.As the device met all inspection criteria prior to distribution and an investigation into the physical device was not able to be completed, innovative health cannot confirm whether there were any performance issues with the reprocessed sheath.The cause of the reported event could not be conclusively determined.
 
Event or Problem Description
The device was reported to have leaking out of the sheath once it was placed into the body.The maneuverability of the sheath was reported to be unacceptable, and there were bubbles reported to be in the line.

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key24476368
Report Number3011610434-2026-00003
Device Sequence Number13156970
Product Code PNE
UDI-Device Identifier10841898120282
UDI-Public10841898120282
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K250305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG408324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown